Concerning row operations on systems of linear equations with integral coefficientsReportar como inadecuado




Concerning row operations on systems of linear equations with integral coefficients - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 1 1978, Issue 1, Pages 141-142

Department o f Mathematics, Texas A & M University, College Station 77843, Texas, USA

Received 20 January 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.





Autor: L. B. Treybig

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados